# SDR CALA2014103101407

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 41,491 hours, 16,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 500A RT SIDE BELT FRAME CRACKED AT PSU RAIL SUPPORT BRACKET.  REPAIRED BELT FRAME IAW EA 5310-04716 REV H FIG 3.  SEE WIP ENTRIES FOR WORK PERFORMED.
